Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 11, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at May 2, 2013, 9:54 AM CDT for 18 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 9:54 AM CDT (14:54 UTC)
- Expired
- May 2, 2013, 4:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 53 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 2.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WWUS74 KLUB 021454 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 954 AM CDT THU MAY 2 2013 ...WINDY CONDITIONS TO PERSIST TODAY FOLLOWED BY A LIKELY FREEZE OVERNIGHT... .STRONG HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA TODAY WHICH WILL RESULT IN NORTH WINDS CONTINUING MOSTLY IN A RANGE FROM 25 TO 35 MPH. OVERNIGHT CONDITIONS WILL SEE THE WINDS DIMINISH AND SKIES CLEAR SETTING THE AREA UP FOR A LIKELY LATE SEASON FREEZE. TXZ021>038-022100- /O.NEW.KLUB.WI.Y.0011.130502T1454Z-130502T2100Z/ /O.CON.KLUB.FZ.A.0003.130503T0300Z-130503T1400Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE 954 AM CDT THU MAY 2 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * EVENT...GUSTY NORTH WINDS WILL PERSIST WELL INTO THE AFTERNOON HOURS FOLLOWED BY A FREEZE LATE TONIGHT INTO FRIDAY MORNING. * TIMING...WINDS TO BEGIN TO DIMINISH BY 4 PM. FREEZING CONDITIONS EXPECTED EARLY FRIDAY MORNING. * WINDS...NORTH WINDS 25 TO 35 MPH. * IMPACTS...WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES MORE DIFFICULT TODAY. TENDER VEGETATION WILL LIKELY BE KILLED BY THE SUB- FREEZING TEMPERATURES IF NOT ADEQUATELY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ039>044-022100- /O.CON.KLUB.FZ.A.0003.130503T0300Z-130503T1400Z/ YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 954 AM CDT THU MAY 2 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... * EVENT...A WIDESPREAD FREEZE IS EXPECTED LATE TONIGHT INTO FRIDAY MORNING WITH A HARD FREEZE...WITH TEMPERATURES BELOW 28 DEGREES...POSSIBLE FOR AREAS ON THE CAPROCK. * IMPACTS...WINDS WILL MAKE DRIVING HIGH-PROFILE VEHICLES MORE DIFFICULT TODAY. TENDER VEGETATION WILL LIKELY BE KILLED BY THE SUB- FREEZING TEMPERATURES IF NOT ADEQUATELY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
438 WWUS74 KLUB 022039 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 339 PM CDT THU MAY 2 2013 ...WIDESPREAD FREEZING TEMPERATURES TO DEVELOP TONIGHT... .DIMINSHING WINDS...CLEAR SKIES...AND A COLD AND DRY AIR MASS IN PLACE ACROSS THE AREA WILL SET THE STAGE FOR AN UNSEASONABLY COLD NIGHT WITH A WIDESPREAD FREEZE BY SUNRISE FRIDAY. A HARD FREEZE IS EXPECTED ON THE CAPROCK WHERE LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 20S WHILE LOWS NEAR 30 DEGREES ARE EXPECTED ACROSS THE ROLLING PLAINS. TXZ021>038-031100- /O.EXP.KLUB.WI.Y.0011.000000T0000Z-130502T2100Z/ /O.UPG.KLUB.FZ.A.0003.130503T0300Z-130503T1400Z/ /O.NEW.KLUB.FZ.W.0004.130503T0300Z-130503T1400Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE 339 PM CDT THU MAY 2 2013 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...SUB-FREEZING TEMPERATURES ARE EXPECTED BY LATE TONIGHT WITH LOW TEMPERATURES RANGING FROM THE LOWER TO MIDDLE 20S NEAR THE NEW MEXICO STATE LINE TO NEAR 32 DEGREES ACROSS THE ROLLING PLAINS. * IMPACTS...TENDER VEGETATION WILL LIKELY BE KILLED BY THE SUB- FREEZING TEMPERATURES IF NOT ADEQUATELY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ039>044-031100- /O.UPG.KLUB.FZ.A.0003.130503T0300Z-130503T1400Z/ /O.NEW.KLUB.FZ.W.0004.130503T0300Z-130503T1400Z/ YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 339 PM CDT THU MAY 2 2013 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...SUB-FREEZING TEMPERATURES ARE EXPECTED BY LATE TONIGHT WITH LOW TEMPERATURES RANGING FROM THE LOWER TO MIDDLE 20S NEAR THE NEW MEXICO STATE LINE TO NEAR 32 DEGREES ACROSS THE ROLLING PLAINS. * IMPACTS...TENDER VEGETATION WILL LIKELY BE KILLED BY THE SUB- FREEZING TEMPERATURES IF NOT ADEQUATELY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at May 2, 6:55 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 2, 6:55 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 655 AM CDT THU MAY 2 2013 .AVIATION... MVFR CEILINGS IN PLACE AT BOTH TERMINALS THIS MORNING AND SHOULD REMAIN SO MOST OF THE DAYTIME HOURS TODAY. NORTH WIND WILL GRADUALLY DIMINISH IN SPEED THROUGH TONIGHT. TEMPERATURES ARE HOLDING JUST ABOVE FREEZING SO THERE SHOULD BE DRIZZLE AT BOTH TAF SITES THROUGH THE MORNING BEFORE COMING TO AN END. CEILINGS WILL GRADUALLY IMPROVE BACK INTO VFR RANGE BY THIS EVENING AT KLBB FIRST AND THEN KCDS SECOND. JORDAN && .PREV DISCUSSION... /ISSUED 405 AM CDT THU MAY 2 2013/ SHORT TERM... STRONG NORTH WIND CONTINUES ACROSS THE FORECAST AREA AS THE MAIN STORM SYSTEM ALOFT CONTINUES TO SLIDE TO THE NORTH OF THE AREA. AHEAD OF THIS STORM...WARM AND SOMEWHAT MOIST AIR IS BEING PULLED OVER THE COLD AIR AT THE SURFACE AND WE ARE STARTING TO SEE SOME ENHANCED PRECIPITATION DEVELOPING OVER THE NORTHEASTERN SOUTH PLAINS AND NORTHERN ROLLING PLAINS. ACROSS THE CENTRAL/SOUTHERN PORTIONS OF THE AFOREMENTIONED AREAS...GENERALLY LIGHT DRIZZLE CONTINUES TO FALL. BIGGEST QUESTION REMAINS WHAT THE PRECIPITATION TYPE WILL BE AS WE CONTINUE THROUGH TODAY. TEMPERATURES AT THE SURFACE CONTINUE TO SLOWLY FALL WITH THE NORTHERN COUNTIES ALREADY APPROACHING 33 DEGREES. REST OF THE AREA HAS TEMPERATURES IN THE UPPER 30S TO NEAR 40 IN THE SOUTHERN ROLLING PLAINS. MODEL FORECAST SOUNDINGS CONTINUE TO SHOW A PRONOUNCED WARM LAYER ALOFT CENTERED AROUND 700 HPA WITH SOME WEAK LIFT IN THIS SAME LAYER. THIS SHOULD CONTINUE TO RESULT IN A LIGHT RAIN ACROSS THE AREA WITH POCKETS OF SLIGHTLY HEAVIER PRECIPITATION OVER THE EASTERN HALF OF THE FORECAST AREA. TEMPERATURES WHERE THE HEAVIER PRECIPITATION HAS DEVELOPED ARE STRUGGLING TO FALL SO EXPECT TO SEE MOST OF THE ROLLING PLAINS KEEP ANY PRECIP IN LIQUID FORM ALTHOUGH AN OCCASIONAL MIX OF SNOW OR SLEET CANNOT BE RULED OUT. ACROSS THE SOUTH PLAINS...TEMPERATURES ARE GOING TO HOVER NEAR FREEZING WHICH POSES A HARDER FORECAST REGARDING PRECIP TYPE. RAIN WILL BE THE MAIN PRECIP TYPE BUT EXPECT TO SEE A GRADUAL TRANSITION TO AGAIN A MIX OF SLEET/RAIN/SNOW WITH SOME POCKETS OF ALL SNOW OR SLEEP FURTHER UP ACROSS THE NORTHERN AND NORTHWESTERN SOUTH PLAINS. CLOUD COVER WILL LINGER THROUGH MUCH OF THE AFTERNOON HELPING TO HOLD HIGH TEMPERATURES DOWN THROUGH THE DAY...AND THEN SOME CLEARING STARTS TO TAKE PLACE BY LATE IN THE DAY FROM WEST TO EAST. EXPECT TO SEE RAPID CLEARING AFTER SUNSET AS THE STORM SYSTEM DEPARTS TO THE EAST SO THAT BY TOMORROW MORNING...SKIES WILL BE CLEAR ACROSS THE REGION. THE SURFACE RIDGE WILL SETTLE IN SOMEWHERE CLOSE TO THE AREA BRINGING LIGHT AND VARIABLE WINDS WHICH WILL COMBINE WITH THE COLD AIRMASS TO RESULT IN LOW TEMPS WELL BELOW NORMAL AND ANOTHER HARD FREEZE ACROSS THE SOUTH PLAINS AND MOST OF THE ROLLING PLAINS. THE SOUTHEASTERN ROLLING PLAINS WILL BE CLOSE BUT WILL HOLD THEM IN THE FREEZE WATCH FOR NOW. JORDAN LONG TERM... A GRADUAL WARMING TREND WILL BE THE PRIMARY THEME IN THE EXTENDED...WITH PERHAPS A BETTER CHANCE OF PRECIPITATION BY THE LATER PART OF THE FORECAST...THOUGH CONFIDENCE REGARDING ANY RAIN CHANCES REMAIN LOW. NWP IS COMING INTO BETTER AGREEMENT WITH THE HANDLING OF THE UA TROUGH THAT IS CURRENTLY EMERGING OVER THE PLAINS AND WILL CUT OFF OVER THE COMING DAY. THIS CLOSED LOW IS NOW PROJECTED TO DEEPEN WHILE TAKING A SLOW AND SCENIC JOURNEY EASTWARD FROM EASTERN OK/KS FRIDAY AND THEN ACROSS THE CENTRAL/SOUTHERN MISSISSIPPI RIVER VALLEY THROUGH THE WEEKEND BEFORE PAYING A VISIT TO THE SOUTHEASTERN STATES THROUGH THE EARLY TO MIDDLE PARTS OF NEXT WEEK. IMMEDIATELY WEST OF THE UPPER LOW COOL AND DRY NORTHWESTERLY FLOW ACROSS WEST TEXAS WILL GRADUALLY YIELD TO A SHORTWAVE RIDGE. THIS WILL OCCUR IN ADVANCE OF ANOTHER UPPER LOW THAT WILL TAKE UP RESIDENCE OFF THE CALIFORNIA COAST LATE THIS WEEKEND INTO EARLY NEXT WEEK. HOWEVER...AT LEAST ONE DISTURBANCE IS FORECAST TO ROTATE UNDER THE WESTERN LOW AND INTO THE RIDGE EARLY NEXT WEEK. AFTER THE COLD START TO FRIDAY...DRY DOWNSLOPING WINDS AND FULL INSOLATION WILL SUPPORT A NICE RECOVERY...WITH HIGHS CLIMAXING IN THE MIDDLE TO UPPER 60S. ANOTHER COOL NIGHT WILL FOLLOW...WITH A FEW SPOTS ACROSS THE HIGHER TERRAIN FALLING TO NEAR THE FREEZING MARK. A COUPLE OF WEAK REINFORCING SHOTS OF SFC RIDGING WILL FOLLOW ON SATURDAY THOUGH TEMPERATURES SHOULD STILL WARM SEVERAL DEGREES FROM FRIDAY. SFC RIDGING WILL HOLD FIRM INTO SUNDAY...MEANING ANOTHER PLEASANTLY COOL DAY WITH TEMPERATURES ABOUT 10 DEGREES BELOW AVERAGE. IT CURRENTLY APPEARS THE LOW-LEVEL FLOW WILL FINALLY TURN SOUTHERLY EARLY NEXT WEEK AS THE EASTERN UPPER LOW MOVES FAR ENOUGH TO THE EAST AND THE SFC RIDGING DOMINATING THE HIGH PLAINS FOLLOWS SUIT. THIS WILL PROMOTE FURTHER WARMING WITH TEMPERATURES EXPECTED TO CLIMB TO NEAR OR ABOVE AVERAGE BY TUESDAY AND WEDNESDAY. THE LEAD SHORTWAVE TROUGH BREACHING THE UPPER RIDGE COULD PROVIDE A FEW SHOWERS LATE MONDAY INTO EARLY TUESDAY AS IT WILL CARRY A DECENT FETCH OF MID/UPPER LEVEL MOISTURE...THOUGH LOW-LEVEL MOISTURE WILL BE SCARCE YET. HENCE...THIS DRAWS SOME DOUBTS REGARDING THE LIGHT QPF PAINTED BY THE MEDIUM RANGE GUIDANCE ACROSS PORTIONS OF THE FA DURING THIS PERIOD AND HAVE OPTED TO KEEP POPS AROUND 10 PERCENT. BEYOND THIS...LOW-LEVEL MOISTURE SHOULD GRADUALLY IMPROVE AS RETURN FLOW CONTINUES THOUGH TRAJECTORIES OFF THE GULF DO NOT LOOK VERY FAVORABLE FOR GOOD MOISTURE RETURN UNTIL PERHAPS THE MIDDLE PART OF NEXT WEEK. A DIFFUSE DRYLINE MAY TAKE SHAPE AS EARLY AS TUESDAY BUT LIKELY WILL NOT BECOME WELL-DEFINED UNTIL WEDNESDAY. ALSO...AT SOME POINT AT LEAST A PORTION OF THE WESTERN TROUGH WILL ALSO MAKE PROGRESS EASTWARD...THOUGH THIS COULD HOLD OFF UNTIL THE LATER HALF OF THE WEEK IF THE GFS IS CORRECT. ON THE OTHER HAND...IF THE LATEST ECMWF IS CORRECT A PORTION OF THE TROUGH COULD EMERGE OVER THE SOUTHERN HIGH PLAINS BY WEDNESDAY...THOUGH IF ITS SOLUTION IS RIGHT SFC WINDS IN ADVANCE OF THIS WAVE WOULD VEER /SPURRED BY ANOTHER CLOSED LOW DEVELOPING AND DEEPENING ACROSS THE NORTHERN HIGH PLAINS/ AND THE THE DRYLINE WOULD SURGE TO OUR EASTERN BORDER. THUS...IT DOES APPEAR STORM CHANCES WILL BE IMPROVING FOR THE REGION /THOUGH EXACTLY WHERE REMAINS GREATLY IN DOUBT/ TOWARD THE FAR END OF THE EXTENDED...THOUGH THERE REMAINS ENOUGH UNCERTAINTIES WITH THE LARGE-SCALE AND MESOSCALE TO PRECLUDE INTRODUCING AN EXPLICIT STORM MENTION IN THE GRIDS ATTM. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 46 22 64 33 66 / 20 0 0 0 0 TULIA 47 27 63 34 67 / 40 0 0 0 0 PLAINVIEW 46 26 64 35 69 / 40 0 0 0 0 LEVELLAND 49 25 66 36 70 / 30 0 0 0 0 LUBBOCK 48 26 66 37 71 / 40 0 0 0 0 DENVER CITY 51 25 65 36 71 / 30 0 0 0 0 BROWNFIELD 50 25 66 37 72 / 30 0 0 0 0 CHILDRESS 49 29 66 38 71 / 60 0 0 0 0 SPUR 48 30 67 38 74 / 60 0 0 0 0 ASPERMONT 48 33 68 39 75 / 60 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ021>044. FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING ZONES: TXZ021>023-027-028. &&
Hazardous weather outlook, May 2, 5:47 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 547 AM CDT THU MAY 2 2013 TXZ021>044-031100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 547 AM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY COLD AIR WILL CONTINUE TO FILTER INTO THE AREA ON NORTH WINDS SUSTAINED NEAR 30 MPH THROUGH MUCH OF THE DAY TODAY. IN ADDITION...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING...FAVORING LOCATIONS EAST OF THE I-27/US-87 CORRIDOR...WITH THE PRECIPITATION TAPERING OFF FROM WEST TO EAST THROUGH EARLY AFTERNOON. A FEW OF THE STRONGER SHOWERS COULD CONTAIN SMALL HAIL OR EVEN A WINTRY MIX OF SLEET AND SNOW. AFTER A LIGHT FREEZE ACROSS THE SOUTHWEST PANHANDLE AND NORTHWEST SOUTH PLAINS THIS MORNING...CLEARING SKIES AND MUCH LIGHTER WINDS WILL THEN SUPPORT A WIDESPREAD FREEZE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:39 PM CDT | Freeze Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.